MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; Lavage, Jet

ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; Lavage, Jet
Catalog Number 00515004200
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet.Once the product is returned and the investigation is complete, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that during incoming inspection the device had a hair-like substance.There was no patient involvement.Due diligence is complete.No additional information is available.

Brand Name
DUAL SPIKE Y-CONN. SET, PKG'D
Common Device Name
Lavage, Jet
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24278622
Report Number0001526350-2026-00129
Device Sequence Number9963059
Product Code FQH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00515004200
Device Lot Number81839721
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown